# SDR USAA2009121893381

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 57,549 hours, 39,296 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON BS 663.75 PRESSURE BULKHEAD STIFFENER AT LBL 6.15 OF CENTER WING REAR SPAR LOWER CHORD.  REPAIRED BS 663.75 PRESSURE BULKHEAD STIFFENER AT LBL 6.15 OF CENTER WING REAR SPAR LOWER CHORD IAW TYPICAL REPAIR 57-10-03B.
